# SDR HNAA2024053100481

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 42,946 hours, 37,995 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SUDDEN VIBRATION AND LOUD NOISE DURING CLIMB, DESCENT AND TURNS THAT LASTED APPROX 5 SECONDS WITH GEAR UP AND LOCKED. NOISE OBSERVED FROM NOSE OF A/C. FACT  31MAY24  05:47  PHL VISUALLY INSP'D NLG WHEEL WELL AVIONICS BAY, HELL HOLE, L/H & R/H WHEEL WELL AVIONICS BAYS & RADOME. NO DEFECTS NOTED. PERFORMED MULTIPLE GEAR SWINGS. NO ABNORMAL VIBRATIONS OR NOISE. NO DDEFECTS IN NLG DOORS R/R WORN NOSE WHEEL SPIN BLOCK IAW AMM 32-49-06. AC OK FOR SERVICE AT THIS TIME.
